# SDR DL733020877

- Difficulty date: July 27, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N2310
- Make and model: Boeing 737347
- Aircraft serial: 23596
- Aircraft time: 44,965 hours, 30,958 cycles
- Engine: Ge CFM563B1
- Engine time: 28,073 hours, 28,549 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563
- Part serial: D00864
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF (NORMAL POWER) CLIMBOUT BOTH ENGINE INDICATIONS SHOWED RED LIGHT ILLUMINATED ON DIGITAL READOUT AT 970 DEGREES (C) PLUS ON BOTH ENGINES AT LEAST 5 SECONDS.  N1 INDICATES AT ABOUT 96.6.  PULLED BACK THROTTLES, RED LIGHT EXTINGUISHED.  REMOVED AND REPLACED BOTH ENGINES DUE TO OVERTEMP.
